MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. ALLEVYN GB MULTISITE CTN 10; DRESSING, WOUND, OCCLUSIVE

SMITH & NEPHEW MEDICAL LTD. ALLEVYN GB MULTISITE CTN 10; DRESSING, WOUND, OCCLUSIVE
Catalog Number 66800959
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/31/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the known issue with silicone occurred.Old production was delivered to customer against earlier agreed intervention.No patient was involved.
 
Additional Manufacturer Narrative
The device intended to be used in treatment was returned for evaluation, establishing a relationship between the reported event.Visual inspection confirmed silicone remained on the carrier, functional evaluation confirmed reduced adherence.The root cause has been identified as raw material issue.A review of the associated batch manufacturing records confirmed that the device met manufacturing specifications at the point of release.The complaint history file contains further instances of the reported event, currently being monitored, with actions being taken to reduce further instances.However, this investigation is now complete with no further action deemed necessary at this stage.However, we will continue to monitor for any adverse trends relating to this product range.

Brand Name
ALLEVYN GB MULTISITE CTN 10
Common Device Name
DRESSING, WOUND, OCCLUSIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key10509953
Report Number8043484-2020-02793
Device Sequence Number11067013
Product Code NAD
UDI-Device Identifier05000223476519
UDI-Public5000223476519
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number66800959
Device Lot Number201850
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/14/2020
Supplement Date Received by Manufacturer12/22/2020
Initial Report FDA Received Date09/09/2020
Supplement Report FDA Received Date12/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1